Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 91, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 8, 2008, 10:00 AM CDT for Carroll County, Jo Daviess County, Illinois; Jackson County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2008, 10:00 AM CDT (15:00 UTC)
- Expired
- Jun 8, 2008, 10:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Jackson County, IA, Carroll County, IL, Jo Daviess County, IL
The radar
The Quad Cities radar (KDVN), 80 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:10 AM CDT | TSTM WND DMG | 1 N Chadwick, IL | 6 INCH TREE BRANCHES DOWN, POWER OUT. POWER RESTORED 3 HOURS LATER. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 9:47 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 3.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1677 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDVN 081459
SVRDVN
IAC097-ILC015-085-081545-
/O.NEW.KDVN.SV.W.0091.080608T1500Z-080608T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 AM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
NORTHWESTERN CARROLL COUNTY IN NORTHWEST ILLINOIS...
SOUTHEASTERN JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1045 AM CDT.
* AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
SPRAGUEVILLE...OR 12 MILES EAST OF MAQUOKETA...AND MOVING NORTHEAST
AT 53 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN ISLAND AND 8 MILES NORTHWEST OF SABULA AROUND 1005 AM CDT...
HANOVER AND 8 MILES NORTHWEST OF SAVANNA AROUND 1010 AM CDT...
MASSBACH...DERINDA CENTER AND 7 MILES SOUTHEAST OF ELIZABETH AROUND
1015 AM CDT...
7 MILES SOUTHEAST OF WOODBINE AROUND 1020 AM CDT...
PLUM RIVER AND STOCKTON AROUND 1025 AM CDT...
THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND/OR LARGE HAIL...AND
IT REMAINS A THREAT.
LAT...LON 4245 8993 4221 8994 4201 8988 4205 9045
4224 9048
TIME...MOT...LOC 1500Z 237DEG 46KT 4213 9035
$$
ERVIN3 follow-up statements
000
WWUS53 KDVN 081512
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1012 AM CDT SUN JUN 8 2008
IAC097-ILC015-085-081545-
/O.CON.KDVN.SV.W.0091.000000T0000Z-080608T1545Z/
JACKSON IA-JO DAVIESS IL-CARROLL IL-
1012 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHWESTERN CARROLL...SOUTHEASTERN JO DAVIESS AND SOUTHEASTERN
JACKSON COUNTIES...
AT 1009 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
MISSISSIPPI PALISADES STATE PARK...OR 14 MILES NORTHWEST OF MOUNT
CARROLL...MOVING NORTHEAST AT 53 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ELMOVILLE AND 8 MILES SOUTHEAST OF WOODBINE AROUND 1020 AM CDT...
PLUM RIVER...STOCKTON AIRPORT...WILLOW AND STOCKTON AROUND 1025 AM
CDT...
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A
THREAT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4202 8994 4202 9007 4205 9032 4228 9032
4245 8994
TIME...MOT...LOC 1512Z 237DEG 46KT 4221 9017
$$
ERVIN000
WWUS53 KDVN 081518
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1018 AM CDT SUN JUN 8 2008
IAC097-081528-
/O.CAN.KDVN.SV.W.0091.000000T0000Z-080608T1545Z/
JACKSON IA-
1018 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY IS
CANCELLED...
THETHUNDERSTORM THAT WAS CAPABLE OF PRODUCING MOVED OUT OF THE
WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAIN AND
GUSTY WINDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4245 8994 4202 8994 4202 9007 4209 9013
4229 9023
TIME...MOT...LOC 1518Z 237DEG 46KT 4224 9008
$$
ILC015-085-081545-
/O.CON.KDVN.SV.W.0091.000000T0000Z-080608T1545Z/
JO DAVIESS IL-CARROLL IL-
1018 AM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHWESTERN CARROLL AND SOUTHEASTERN JO DAVIESS COUNTIES...
AT 1014 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED APPROXIMATELY NEAR
MASSBACH...OR 12 MILES NORTHWEST OF MOUNT CARROLL...MOVING NORTHEAST
AT 53 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PLUM RIVER...WILLOW...STOCKTON AIRPORT AND STOCKTON AROUND 1025 AM
CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4245 8994 4202 8994 4202 9007 4209 9013
4229 9023
TIME...MOT...LOC 1518Z 237DEG 46KT 4224 9008
$$
ERVIN000
WWUS53 KDVN 081540 RRA
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1041 AM CDT SUN JUN 8 2008
ILC015-085-081551-
/O.EXP.KDVN.SV.W.0091.000000T0000Z-080608T1545Z/
JO DAVIESS IL-CARROLL IL-
1041 AM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARROLL AND
SOUTHEASTERN JO DAVIESS COUNTIES EXPIRES AT 1045 AM CDT...
THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT SUNDAY
AFTERNOON FOR EAST CENTRAL IOWA AND NORTHWESTERN ILLINOIS.
LAT...LON 4245 8994 4202 8994 4202 9007 4209 9013
4229 9023
TIME...MOT...LOC 1541Z 237DEG 46KT 4239 8974
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:06 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Jun 8, 6:06 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 606 AM CDT SUN JUN 8 2008 .SYNOPSIS... LOW PRESSURE IN THE CENTRAL PLAINS WITH FRONTAL BOUNDARY ACROSS NORTHEAST IOWA AND INTO CENTRAL WISCONSIN. THE LOW WILL TRACK INTO THE GREAT LAKES ON MONDAY GRADUALLY SHIFTING THE BOUNDARY TO OUR SOUTHEAST. A COUPLE OF DAYS OF QUIET WEATHER ABOUT MID-WEEK AS UPPER TROUGH SWINGS BY AND WEAK RIDGING OCCURS. ANOTHER DEEP TROUGH MOVES INTO THE WESTERN UNITED STATES RETURNING THE PERSISTENT STORMY PATTERN TO THE REGION LATE IN THE WEEK AND INTO NEXT WEEKEND. ..HAASE.. && .SHORT TERM...TONIGHT AND MONDAY... FRONTAL BOUNDARY EXTENDS FROM WESTERN KS TO NORTHEAST IA AND INTO CENTRAL WI. VERY JUICY AIR SOUTH OF THE BOUNDARY COUPLED WITH FAIRLY STRONG LOW LEVEL JET THAT PERSISTS ALL DAY AND INTO TONIGHT. THIS WILL CONTINUE TO GENERATE THUNDERSTORMS ACROSS MUCH OF THE DVN CWA. OTHER THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE THIS AFTERNOON AND INTO TONIGHT. WILL CONTINUE FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR AREAS ALONG AND NORTH OF I-80. HOWEVER AS BOUNDARY SAGS SOUTHWARD A HEAVY RAIN EVENT APPEARS TO BE SHAPING UP FOR LATER TONIGHT AND MONDAY ESPECIALLY ACROSS THE SOUTHERN AND EASTERN CWA. THE WATCH WILL PROBABLY NEED TO BE EXPANDED ON MONDAY TO COVER THAT PORTION OF THE CWA AND WILL NEED TO BE EXTENDED TO INCLUDE MUCH OF MONDAY. .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY... UPPER TROUGH WILL SWING THROUGH THE REGION BY TUESDAY SHOVING BOUNDARY DOWN TO OUR SOUTH. WEAK RIDGING OCCURS ABOUT MID-WEEK GIVING US A COUPLE OF QUIET DAYS. DEEP TROUGH MOVES INTO THE WESTERN UNITED STATES LATER IN THE WEEK RETURNING THE SOUTHWEST FLOW ALOFT. THIS WILL BRING THE BOUNDARY BACK INTO THE REGION ALONG WITH WARM JUICY AIR. STORMY PATTERN SHOULD START UP AGAIN LATE IN THE WEEK AND INTO NEXT WEEKEND. ..HAASE.. && .AVIATION... SHOWERS/TSTMS WILL BE FAIRLY WIDESPREAD ACROSS THE AREA THIS MORNING... ESPECIALLY NORTH OF I 80 AND WEST OF THE MISSISSIPPI... AS CENTRAL IA CONVECTION MOVES EAST WHILE ADDITIONAL ELEVATED CONVECTION BLOSSOMS ON NOSE OF VEERED 50-60 KT LOW LEVEL JET. RESIDUAL BOUNDARIES LIKELY TO FUEL ADDITIONAL STORM DEVELOPMENT THIS AFTERNOON WITH POTENTIAL UPGROWTH INTO ONE OR MORE THUNDERSTORM COMPLEXES TONIGHT AHEAD OF A COLD FRONT AS IT SAGS SOUTHWARD ACROSS THE AREA. CIGS GENERALLY LOWER VFR RANGE TO MVFR EXCEPT IFR CONDITIONS WITH STORMS. ..05.. && .HYDROLOGY... FLASH FLOOD THREAT CONTINUES TODAY THROUGH MONDAY AS THE BOUNDARY SAGS SLOWLY SOUTHEAST. AT LEAST SEVERAL INCHES OF RAIN CAN BE EXPECTED OVER MUCH OF THE CWA WITH VERY MOIST AIR IN PLACE. ANY INTENSE THUNDERSTORM OR TRAINING OF STORMS WILL BE CAPABLE OF PRODUCING SEVERAL INCHES OF RAIN IN A SHORT PERIOD OF TIME. IT IS NOT OUT OF THE QUESTION THAT SOME AREAS COULD EXCEED 6 INCHES OF RAIN IF THUNDERSTORMS PERSIST FOR SEVERAL HOURS. THIS ADDITIONAL RAINFALL WILL INCREASE THE SEVERITY OF THE CURRENT FLOODING SITUATION. ..HAASE.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE- IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT. IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-WHITESIDE. MO...NONE. && HAASE/05
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 445 AM CDT SUN JUN 8 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-091000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 445 AM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. THE MAIN THREAT WILL BE DAMAGING WINDS OVER 70 MPH...BUT LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...THE STRONGER STORMS WILL PRODUCE VERY HEAVY RAIN WHICH MAY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND NORTH OF INTERSTATE 80 FOR TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HEAVY RAIN AND POSSIBLE FLASH FLOOD EVENT IS SHAPING UP ON MONDAY FOR PORTIONS OF EASTERN IOWA...WESTERN ILLINOIS AND NORTHEAST MISSOURI. SEVERE THUNDERSTORMS ARE NOT EXPECTED. A COLD FRONT WILL SAG SOUTHEAST ACROSS THE REGION PROVIDING THE FOCUS FOR NUMEROUS THUNDERSTORMS PRODUCING HEAVY RAIN. AT LEAST SEVERAL INCHES OF RAIN IS POSSIBLE WHICH COULD CAUSE FLASH FLOODING. THERE WILL BE A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER FROM DUBUQUE SOUTHWARD. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AND TONIGHT. HAASE
In the hours before
Local storm report, Jun 8, 9:00 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL STOCKTON 42.35N 90.01W
06/08/2008 E1.00 INCH JO DAVIESS IL LAW ENFORCEMENT
REPORTED BY JO DAVIESS CO SHERIFF/S DEPT.
&&
JAZLocal storm report, Jun 8, 9:30 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM TSTM WND GST 1 SE SPRINGDALE 41.66N 91.25W
06/08/2008 M90 MPH CEDAR IA TRAINED SPOTTER
NEAR MILE MARKER 259 ON I-80. SWING SET THROWN ABOUT 40
FEET. SIX INCH TREE LIMBS DOWN. ROTATION WAS NOTED AS
STORM PASSED OVERHEAD.
&&
ELLIOTTLocal storm report, Jun 8, 9:32 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 AM HEAVY RAIN EDGEWOOD 42.64N 91.40W
06/08/2008 M1.88 INCH DELAWARE IA TRAINED SPOTTER
SINCE 6 AM.
&&
ELLIOTTLocal storm report, Jun 8, 9:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
947 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM HEAVY RAIN CENTRAL CITY 42.20N 91.52W
06/08/2008 M2.00 INCH LINN IA TRAINED SPOTTER
SO FAR TODAY.
&&
ELLIOTTLocal storm report, Jun 8, 9:57 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
957 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM TSTM WND GST 4 W MAQUOKETA 42.07N 90.74W
06/08/2008 E60 MPH JACKSON IA CO-OP OBSERVER
VERY STRONG INITIAL GUST. POWER OUT.
&&
ELLIOTTLocal storm report, Jun 8, 9:59 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM TSTM WND GST LOWDEN 41.86N 90.92W
06/08/2008 M50 MPH CEDAR IA CO-OP OBSERVER
STRONG WINDS BETWEEN 40 AND 50 MPH LASTED 10 MINUTES.
&&
ELLIOTTThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 9:18 PM CDT | River Flood Warning | DVN | Stephenson | 18 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jo Daviess | 12 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jo Daviess | 14 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Carroll, Jo Daviess | 10 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 15 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 17 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island | 16 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Rock Island | 20 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Mercer, Rock Island | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Hancock | 26 days |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 32 min |
| Jun 8, 10:17 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 45 min |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 47 days |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 28 days |
| Jun 8, 10:55 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 65 min |
| Jun 7, 8:15 PM CDT | River Flood Warning | DVN | Delaware, Jones | 4 days |
| Jun 7, 8:15 PM CDT | River Flood Warning | DVN | Jackson | 8 days |
| Jun 7, 9:15 PM CDT | River Flood Warning | DVN | Lee | 35 days |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 47 min |
| Jun 8, 8:25 AM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 8 hr |
| Jun 8, 9:23 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 43 min |
| Jun 8, 3:56 PM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 15 hr |
| Jun 8, 4:34 PM CDT | Tornado Warning | DVN | Benton, Buchanan | 56 min |
| Jun 8, 5:20 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 55 min |
| Jun 8, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 64 min |
| Jun 8, 6:12 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 4 more | 63 min |
| Jun 8, 6:33 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 57 min |
| Jun 8, 6:34 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 41 min |
| Jun 8, 6:48 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.